# SDR CA130509006

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 23,448 hours
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S184050101
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FAILED POWER OUTPUT TEST FOR 121.5 MHZ AND 406 MHZ.  UNIT FLASHED CODE INDICATING LO RF POWER. POWER CONFIRMED WITH BEACON TEST EQUIPMENT.  ELT BATTERY DUE 01/2015.
